# SDR DL72W952362

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK - .1875 INCH CRACK BOTTOM OF NOSE RIB JUST LEFT OF SLAT ACTUATOR ROD END ON NR 4 SLAT.  ONE INCH CRACK ON NR 4 SLAT I/B TRACK LOWER FAIRING RADIUS.  BOTH REPAIRED PER MM 57-54-0.
